Alert archive / Minnesota / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 66, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at May 11, 2022, 3:18 PM CDT for Isanti County, Mille Lacs County, Sherburne County, Minnesota. It was in force for 42 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2022, 3:18 PM CDT (20:18 UTC)
- Expired
- May 11, 2022, 4:00 PM CDT
- In force
- 42 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Isanti County, MN, Mille Lacs County, MN, Sherburne County, MN
The radar
The Minneapolis radar (KMPX), 70 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 3:20 PM CDT | HAIL 1.75 | 4 S Orrock, MN | REPORTED AT EAGLE LAKE. TIME ESTIMATED BY RADAR. |
| May 11, 3:25 PM CDT | HAIL 1.5 | 3 Se Orrock, MN | GROUND COVERED WITH HAIL. |
| May 11, 3:35 PM CDT | HAIL 1.5 | Zimmerman, MN | REPORTED VIA TWITTER. INCLUDES PHOTO. TIME ESTIMATED BY RADAR. |
| May 11, 3:35 PM CDT | HAIL 1.75 | 3 Se Orrock, MN | REPORTED VIA EMAIL. PHOTO INCLUDED. |
| May 11, 3:40 PM CDT | HAIL 1 | 5 Ne Princeton, MN | TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 8.3 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1699 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 216 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
823
WUUS53 KMPX 112018
SVRMPX
MNC059-095-141-112100-
/O.NEW.KMPX.SV.W.0066.220511T2018Z-220511T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
318 PM CDT Wed May 11 2022
The National Weather Service in the Twin Cities has issued a
* Severe Thunderstorm Warning for...
South central Mille Lacs County in east central Minnesota...
West central Isanti County in east central Minnesota...
Eastern Sherburne County in central Minnesota...
* Until 400 PM CDT.
* At 318 PM CDT, a severe thunderstorm was located near Zimmerman, or
19 miles northeast of Buffalo, moving north at 40 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* This severe thunderstorm will be near...
Princeton around 335 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4560 9327 4530 9371 4530 9377 4534 9385
4574 9368
TIME...MOT...LOC 2018Z 201DEG 36KT 4544 9370
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
CTG1 follow-up statement
771
WWUS53 KMPX 112038
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
338 PM CDT Wed May 11 2022
MNC059-095-141-112100-
/O.CON.KMPX.SV.W.0066.000000T0000Z-220511T2100Z/
Mille Lacs MN-Isanti MN-Sherburne MN-
338 PM CDT Wed May 11 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR SOUTH CENTRAL MILLE LACS...WEST CENTRAL ISANTI AND NORTHEASTERN
SHERBURNE COUNTIES...
At 338 PM CDT, a severe thunderstorm was located near Princeton, or
18 miles west of Cambridge, moving north at 40 mph.
HAZARD...Ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
This severe thunderstorm will remain over mainly rural areas of south
central Mille Lacs, west central Isanti and northeastern Sherburne
Counties, including the following locations... Sherburne National
Wildlife Refuge, Pease, Orrock, Spencer Brook and Princeton Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4560 9327 4537 9361 4544 9377 4574 9368
TIME...MOT...LOC 2038Z 201DEG 36KT 4563 9360
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
CTGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 1:48 PM CDT, 1 hour 30 minutes earlier.
Area forecast discussion, May 11, 1:48 PM CDT, 1 hour 30 minutes before
Area Forecast Discussion National Weather Service Twin Cities/Chanhassen MN 148 PM CDT Wed May 11 2022 .UPDATE... Issued at 1248 PM CDT Wed May 11 2022 Updated to include 18z aviation discussion below. && .DISCUSSION...(Today through Tuesday) Issued at 236 AM CDT Wed May 11 2022 * KEY MESSAGES: - Conditions favor severe storms/supercells with large hail and possible tornadoes this afternoon. Tornado threat maximized near a warm front. - Heavy rain/flash flooding is an increasing threat tonight especially if storms end up tracking over the same locations. - More severe storms expected Thursday, highest threat across western Minnesota. An active two days are in store with an unseasonably warm and humid airmass over the Central/Northern Plains setting the stage for several rounds of strong storms as a large trough approaches from the west. Currently a well-defined surface warm front stretches west- to-east near I-80 in Iowa with the 850-hPa boundary further north over southern Minnesota. This elevated boundary is already sparking a few showers/weak storms near I-90 which is a signal of things to come later today as the front quickly lifts northward. Currently a lack of defined upper-level ascent and very dry air above 850 hPa are keeping these cells limited in coverage and strength, and this should continue to be the case through early/mid afternoon as upper- level heights rise and the warm front surges north into central MN. By late this afternoon storms are expected to rapidly grow across southwest Minnesota as an upper wave approaches from the west and feeds an increasing low-level jet toward the northward-advancing warm front. A surge of warm and humid air from the south will bring temperatures in the mid/upper 80s into southern MN with dewpoints rapidly rising into the lower 70s. The resulting strong instability combined with deep-layer shear of 50-60 kts will be more than favorable for strong supercells capable of very large hail, especially those that can develop near and just south of the warm front where storm-relative helicity will be maximized. This helicity could also favor tornadoes near the warm front, although this threat is much more conditional on LCL heights and potential for strong/cold downdrafts to lessen a prolonged tornado threat...as well as storm motion which may cause storms to cross north of the warm front and become more elevated in nature. These factors will need to be watched closely this afternoon to see if and where a more localized enhanced tornado threat can develop if these factors can become overcome. Storms should increase in coverage this evening as they push into central/eastern Minnesota and eventually western Wisconsin. Large hail, wind and isolated tornadoes will remain a threat through this time, however the main focus through this period will be an increasing threat for very heavy rain and flash flooding. This will especially become true toward sunset as storm motion vectors veer to become more parallel to the warm front, and an increasing LLJ feeds copious moisture into the boundary. Widespread 1" to 2" rainfall amounts seem probable from southern MN into areas near/just north of the Twin Cities and into northwest Wisconsin. If storms end up training repeatedly over a few locations then isolated amounts of 3" or 4" would not be out of the question. Once storms clear out late tonight, attention will turn to unseasonable heat and humidity on Thursday followed by another round of strong to severe storms. With 850 hPa temperatures rising to as high as 22C, full mixing would favor surface temperatures as high as the lower 90s. Combined with dewpoints in the upper 60s/near 70 this would push heat index values in the lower or even mid 90s. This could approach heat advisory criteria especially for the Twin Cities, but will need to watch a couple of factors before pulling the trigger on this, namely 1) potential for cloud cover to cut back on full heating and 2) lower dewpoints mixing down and keeping heat index values limited. Regardless of how high Thursday's temperatures get, the airmass will once again be very unstable setting the stage for another round of strong to severe storms Thursday afternoon and evening as the main upper trough to the west pushes through. Shear profiles will once again favor supercells with large hail and a few tornadoes, especially early in the event over western MN and also closer to the warm front over central/northern MN, but given the extent of the upper forcing a more linear storm mode appears favorable with damaging winds a higher threat. How widespread these winds can become will depend on shear/cold pool interactions which will need to wait until closer to the event to be better assessed. Higher moisture could prevent outflow from surging ahead of the storms too quickly, which would favor a more long-lived wind event as the storms push toward the Twin Cities and western Wisconsin. Heavy rain will again be possible, but not as high as Wednesday's threat given a quicker west-to-east progression of the overall system. Behind Thursday's strong storm system, a transition to more zonal upper flow will bring somewhat cooler and much drier air into the area for Friday and into the weekend. With temperatures in the lower/mid 70s and dewpoints in the 40s and 50s, we should get to enjoy quite a nice spring weekend across the area...a seeming rarity this spring so far. && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) Issued at 1248 PM CDT Wed May 11 2022 Tricky forecast timing multiple rounds of convection through over central-southern MN at initialization. However, the thinking is still that more organized clusters of storms will arrive from southwestern MN and push NE over the rest of central-southern MN through western WI this afternoon and evening. IFR visibility very likely with the heavy downpours expected, just difficult to determine wind speeds/directions with the clusters of storms. Ceilings likely to drop into MVFR range, particularly with storms. Frequent AMDs may be needed depending on storm coverage. KMSP...Convection near MSP has exited at initialization but its wake has left varied wind directions with diminished speeds. Winds will return to SE and become gusty once the gradient wind returns, then it becomes a matter of the organized storms pushing across the area. Best start time is in the 00z-01z timeframe, with heaviest activity shortly thereafter and lasting through the evening hours. Thunderstorms may last longer than the currently-advertised 08z but not expecting precipitation into the Thursday morning push. Additional showers/thunderstorms possible for Thursday afternoon but will address that with later TAF issuances. /OUTLOOK FOR KMSP/ Fri...Mainly VFR. Wind SW 10 kts. Sat...Mainly VFR. Slight chc P.M. -SHRA/MVFR. Wind SW 10-15g25kts becoming NW. Sun...Mainly VFR. Slight chc P.M. -SHRA/MVFR. Wind W 10-15 kts. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...None. WI...None. && UPDATE...JPC DISCUSSION...DPH AVIATION...JPC
Hazardous weather outlook, May 11, 12:52 PM CDT, 2 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 1252 PM CDT Wed May 11 2022 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 121500- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 1252 PM CDT Wed May 11 2022 This Hazardous Weather Outlook is for portions of central and southern Minnesota, and west central Wisconsin. .DAY ONE...This Afternoon and Tonight. Strong to severe storms are expected across much of the area today and tonight. Very large hail, damaging winds and a few tornadoes are possible. In addition, very heavy rain and localized flash flooding are possible, especially near and after sunset. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Another round of widespread strong to severe storms is expected Thursday afternoon and evening, with large hail and damaging winds the primary threats. Isolated tornadoes are also possible, especially across western Minnesota. Temperatures could reach the lower 90s Thursday afternoon with heat index values as high as 95 degrees. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation will likely be needed later this afternoon through tonight and again on Thursday.
In the hours before
Special weather statement, May 11, 2:26 PM CDT, 52 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
226 PM CDT Wed May 11 2022
MNZ049-057-058-112015-
Kandiyohi MN-Stearns MN-Meeker MN-
226 PM CDT Wed May 11 2022
...Strong thunderstorms will impact portions of northern Meeker,
southeastern Stearns and southeastern Kandiyohi Counties through 315
PM CDT...
At 226 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of Kimball to Grove City to
10 miles west of Cosmos. Movement was northeast at 30 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Kimball around 230 PM CDT.
Clearwater around 240 PM CDT.
Other locations in the path of these storms include Watkins, St.
Cloud, Atwater, Richmond, Cold Spring and Rockville.
This includes the following highways...
Interstate 94 in Minnesota between mile markers 161 and 178.
U.S. Highway 12 between mile markers 80 and 101.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in the Twin Cities.
&&
LAT...LON 4550 9415 4543 9405 4534 9409 4530 9417
4532 9419 4531 9425 4525 9426 4506 9466
4489 9484 4489 9490 4522 9493 4555 9458
4555 9415
TIME...MOT...LOC 1926Z 208DEG 24KT 4535 9418 4517 9465 4494 9492
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
JPCLocal storm report, May 11, 2:28 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
228 PM CDT WED MAY 11 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM HAIL OLIVIA 44.78N 95.00W
05/11/2022 M1.25 INCH RENVILLE MN PUBLIC
REPORTED VIA TWITTER. PHOTO INCLUDED. TIME
ESTIMATED BY RADAR.
&&
MKMSpecial weather statement, May 11, 2:39 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
239 PM CDT Wed May 11 2022
MNZ044-045-051>053-112045-
Isanti MN-Mille Lacs MN-Sherburne MN-Kanabec MN-Chisago MN-
239 PM CDT Wed May 11 2022
...A strong thunderstorm will impact portions of southeastern
Kanabec, south central Mille Lacs, northwestern Chisago, northwestern
Isanti and northeastern Sherburne Counties through 345 PM CDT...
At 239 PM CDT, Doppler radar was tracking a strong thunderstorm over
Princeton, or 16 miles west of Cambridge, moving northeast at 35 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Brunswick, Mora and Grasston.
This includes U.S. Highway 169 between mile markers 168 and 181.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4588 9314 4573 9314 4573 9301 4540 9360
4552 9372 4594 9326
TIME...MOT...LOC 1939Z 221DEG 30KT 4553 9357
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
CTGLocal storm report, May 11, 2:45 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
245 PM CDT WED MAY 11 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 AM HAIL MONTGOMERY 44.44N 93.58W
05/11/2022 M1.00 INCH LE SUEUR MN EMERGENCY MNGR
&&
MKMLocal storm report, May 11, 2:49 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
249 PM CDT WED MAY 11 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 AM HAIL 1 SE LE CENTER 44.38N 93.72W
05/11/2022 E1.50 INCH LE SUEUR MN EMERGENCY MNGR
SIZE OF HAIL ESTIMATED FROM PHOTO.
&&
MKMLocal storm report, May 11, 2:51 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
251 PM CDT WED MAY 11 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 AM HAIL ELYSIAN 44.20N 93.68W
05/11/2022 M1.00 INCH LE SUEUR MN EMERGENCY MNGR
QUARTER SIZED HAIL REPORTED ON NORTH AND
NORTHEAST SIDE OF TOWN.
&&
MKMThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 5:32 AM CDT | Special Weather Statement | MPX | Nicollet | 28 min |
| May 11, 5:48 AM CDT | Special Weather Statement | MPX | Waseca | 27 min |
| May 11, 6:10 AM CDT | Severe Thunderstorm Warning | MPX | Le Sueur, Rice, Waseca | 35 min |
| May 11, 6:32 AM CDT | Special Weather Statement | MPX | Steele | 28 min |
| May 11, 6:41 AM CDT | Severe Thunderstorm Warning | MPX | Le Sueur, Rice, Scott | 34 min |
| May 11, 7:00 AM CDT | Special Weather Statement | MPX | Steele | 30 min |
| May 11, 7:13 AM CDT | Severe Thunderstorm Warning | MPX | Dakota, Scott | 10 min |
| May 11, 7:29 AM CDT | Special Weather Statement | MPX | Dodge | 31 min |
| May 11, 7:36 AM CDT | Special Weather Statement | MPX | Waseca | 84 min |
| May 11, 8:02 AM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 28 min |
| May 11, 8:10 AM CDT | Special Weather Statement | MPX | Rice | 35 min |
| May 11, 8:29 AM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 31 min |
| May 11, 8:45 AM CDT | Special Weather Statement | MPX | Steele | 60 min |
| May 11, 9:22 AM CDT | Special Weather Statement | MPX | Goodhue | 53 min |
| May 11, 10:20 AM CDT | River Flood Warning | MPX | Goodhue | 26 hr |
| May 11, 11:23 AM CDT | Special Weather Statement | MPX | Meeker | 37 min |
| May 11, 11:44 AM CDT | Severe Thunderstorm Warning | MPX | Meeker, Stearns | 33 min |
| May 11, 11:45 AM CDT | Special Weather Statement | MPX | Todd | 30 min |
| May 11, 11:56 AM CDT | Severe Thunderstorm Warning | MPX | Yellow Medicine | 49 min |
| May 11, 12:10 PM CDT | Special Weather Statement | MPX | Wright | 50 min |
| May 11, 12:16 PM CDT | Severe Thunderstorm Warning | MPX | Carver, McLeod, Wright | 44 min |
| May 11, 12:30 PM CDT | Severe Thunderstorm Warning | MPX | Lac qui Parle, Yellow Medicine | 45 min |
| May 11, 12:37 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Renville, Yellow Medicine | 23 min |
| May 11, 12:41 PM CDT | Special Weather Statement | MPX | Hennepin | 49 min |
| May 11, 12:58 PM CDT | Special Weather Statement | MPX | Redwood | 32 min |
| May 11, 1:00 PM CDT | Severe Thunderstorm Warning | MPX | Martin, Watonwan | 45 min |
| May 11, 1:16 PM CDT | Special Weather Statement | MPX | Renville | 29 min |
| May 11, 1:24 PM CDT | Severe Thunderstorm Warning | MPX | Redwood, Renville | 36 min |
| May 11, 1:31 PM CDT | Tornado Warning | MPX | Martin, Watonwan | 29 min |
| May 11, 1:39 PM CDT | Special Weather Statement | MPX | Sherburne, Wright | 51 min |
| May 11, 2:26 PM CDT | Special Weather Statement | MPX | Meeker | 49 min |
| May 11, 2:39 PM CDT | Special Weather Statement | MPX | Isanti | 66 min |
| May 11, 3:03 PM CDT | Severe Thunderstorm Warning | MPX | Meeker, Stearns, Wright | 42 min |
| May 11, 3:57 PM CDT | Severe Thunderstorm Warning | MPX | Chisago, Isanti, Kanabec, Mille Lacs, Sherburne | 63 min |
| May 11, 4:47 PM CDT | Special Weather Statement | MPX | Redwood | 28 min |
| May 11, 5:04 PM CDT | Severe Thunderstorm Warning | MPX | Redwood, Renville | 26 min |
| May 11, 5:23 PM CDT | Severe Thunderstorm Warning | MPX | Lac qui Parle, Yellow Medicine | 38 min |
| May 11, 5:25 PM CDT | Special Weather Statement | MPX | Renville | 35 min |
| May 11, 5:51 PM CDT | Severe Thunderstorm Warning | MPX | Redwood, Renville, Yellow Medicine | 39 min |
| May 11, 5:54 PM CDT | Special Weather Statement | MPX | McLeod, Sibley | 36 min |
| May 11, 5:55 PM CDT | Severe Thunderstorm Warning | MPX | Brown, Redwood | 65 min |
| May 11, 6:11 PM CDT | Tornado Warning | MPX | Brown, Redwood | 34 min |
| May 11, 6:16 PM CDT | Severe Thunderstorm Warning | MPX | Brown, Watonwan | 44 min |
| May 11, 6:17 PM CDT | Severe Thunderstorm Warning | MPX | Renville | 43 min |
| May 11, 6:24 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Meeker | 36 min |
| May 11, 6:28 PM CDT | Severe Thunderstorm Warning | MPX | Martin | 62 min |
| May 11, 6:29 PM CDT | Tornado Warning | MPX | Brown, Watonwan | 46 min |
| May 11, 6:31 PM CDT | Severe Thunderstorm Warning | MPX | Nicollet, Renville, Sibley | 59 min |
| May 11, 6:35 PM CDT | Tornado Warning | MPX | Renville | 40 min |
| May 11, 6:40 PM CDT | Tornado Warning | MPX | Nicollet, Sibley | 50 min |
| May 11, 6:52 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Brown, Nicollet, Watonwan | 53 min |
| May 11, 6:53 PM CDT | Tornado Warning | MPX | Martin, Watonwan | 37 min |
| May 11, 6:59 PM CDT | Tornado Warning | MPX | McLeod, Renville, Sibley | 46 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.